Paracetamol 650 mg
This drug is used in the treatment of moderate pain such as headache, toothache, cold, flu, backaches and other fever. Take this medicine by mouth or directed by doctor. Follow the directions given on product package and read the dosing instructions carefully. Do not take medicine more than recommended. Swallow the whole tablet without chewing or crushing. This medicine is suggested base on weight and age of children. For best effect, use this medicine when the sign of pain occur first otherwise medicine may not work effectively. Do not take this medicine for more than 3 days in case of fever and not for more than 10 days in pain unless suggested by your doctor. Consult your doctor in the case of headache, vomiting, nausea and high fever.
This medicine has no side effects, but consults your doctor if you find any side effects such as
Rash, swelling, trouble breathing, dizziness or allergic reaction may occur. Inform your doctor immediately, if you feel any of the given side effects worsen. Your doctor has prescribed this medicine because he judged that benefits of this medicine are more than the risk of side effects. Many patients are not feeling any side effects while using this medication. Tell your doctor right away if you observe any new sign of side effects.
Before taking this medicine, inform your doctor if you have any allergies or if you are allergic to any inactive ingredients. If you have medical history of liver disease, diabetes or phenylketonuria then informs your doctor or pharmacist. Use this drug during pregnancy only when needed and consult the doctor before breast feeding.